# SDR ASOA2016060314975

- Difficulty date: June 3, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SUPPORT BEAM RBL9 HAS EVIDENCE OF CORROSION AT FS409 TO FS 559.  PRESSURE FLOOR SUPPORT BEAM RBL9 HAS EVIDENCE OF CORROSION AT FS409 TO FS 559.  CORROSION ON PRESSURE FLOORBEAM SUPPORT REMOVED REF SRM 51-21-06 FROM FS 409 TO 559.00, RBL 9.  CORROSION ON PRESSURE FLOORBEAM SUPPORT REMOVED REF SRM 51-21-06 FROM FS 409 TO 559.00 IS FOUND TO BE OUT OF LIMITS REF SRM 53-31-43 & 53-51-43.  REMOVED CORROSION AREA ON RBL 9.0 BETWEEN FS 409.00 + 112 AND FS 409 + 128 IAW REO 601R-53-41-2034, P1 2016-06-04.  REPAIR ANGLE -1 FABRICATED, LOCATED AND DRILLED REF REO 601R-53-41-2039, REV P2 DATED 2016-06-06 WITH PO: T00003489811.  FILLER -Z FABRICATED, LOCATED & DRILLED REF REO 601R-53-41-2039, REV P2, DATED 2016-06-06.  REPAIR ANGLE -1 & FILLER -Z INSTALLED REF: REO 601R-53-41-2039, REV P2.  RECEIVED ECTC CARD NR: REO601R-53-41-2039, REV D. COMPLIED WITH STEPS 3-4.  CORROSION FOUND BETWEEN FS 409+112 & 409+128 IS OUT OF LIMITS REF SRM 53-31-43, ORIGINAL THICKNESS, .050", ALLOWABLE DAMAGE .005", 10 PERCENT REMAINING THICKNESS: .000", COMPLETE MATERIAL LOSS.  COMPLIED WITH REO 601R-53-41-2039 IN ITS ENTIRETY.
